Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have been given kenalog injections. How to get rid of them?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I have been given kenalog injections every three months for several years. I am trying to get them out of my system. Is there any way to do that?
Posted Wed, 29 May 2013 in Skin Hair and Nails
Answered by Dr. Prasad Akole 1 hour later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

You mention that you have allergies and asthma. Are you on any inhaled therapy? (puffs)
What kind of allergy do you have? Is it any skin eczema also?
You are given kenalog (triamcinolone) which is a steroid used for treating allergic inflammation.

It can be avoided systemically (i.e. injections) if you can be managed with inhaled steroid and broncho-dilator puffs (inhalers) for asthma.

If there is eczema and can be managed with skin application of steroid creams, it can avoid systemic therapy.

If your treating doctors feel that you can not be managed with topical or local therapy and avoiding kenalog injections, then there is no shortcut. You have to stop kenalog to let it be washed away slowly from the system.

Ask if you can be on steroid tablets if you want to avoid injectables. Systemic medications will have more side effects than local/ topical therapy.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!

As it helps us to improve continuously, may I request you to write a rating review before you ‘accept’ and ‘close’ the query.
Thank you!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor